# SDR DALA2015051403346

- Difficulty date: May 13, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 52,739 hours, 28,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR SUPPORT ANGLE CRACKED AT LT OTBD END OF VENTRAL STAIR TORQUE TUBE SUPPORT BEAM.  COMPLIED WITH PRI 535833-14, REV O. REPAIRED IAW ERA 535833-14, REV O.  LP 1945829.
